# SDR FDEA201609103177

- Difficulty date: September 10, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 25,342 hours, 13,880 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER TE FLAPS UPPER SURFACE HAD FOUR GOUGES APPROX 0.45 EACH.  SMOOTHED AND BLENDED GOUGES, REMOVED DAMAGE. FABRICATED REPAIR AND INSTALLED IAW SRM 57-50-00.  MAJOR REPAIR
